| Model Number |
H938905 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be filed.
Event or Problem Description
The customer reported 1 compounded solution bag was leaking at the patient's home prior to use.Customer stated " i am not exactly sure where it is coming from and it is not a big leak but it seems to be a small drip from the bottom somewhere".The product sample was not available for evaluation.There was no report of patient injury or medical intervention as a result of this event.No additional information is available.